# SDR USAA020200

- Difficulty date: May 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 1 INCH ROUND CORRODED AREA, BETWEEN STATION 695 AND 706 ON LEFT SIDE 18A SHELF INBOARD.  REMOVED CORROSION PER SRM 51-10-02.  (M)
